# SDR DL72S001786

- Difficulty date: September 15, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225A
- Aircraft serial: 21860
- Aircraft time: 48,688 hours, 31,840 cycles
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A1 LETTER CK, LOWER ATTACH ANGLE CRACKED FWD SIDE OF NR 8 SPOILER ACT MOUNT CASTING.  REPAIRED PER MM 57-20-22.
